MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752630
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft broken.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was used during a procedure performed on (b)(6) 2024.During the procedure, when the device was unpacked, the stent was found fractured.The procedure was successfully completed with another percuflex plus ureteral stent.There were no patient complications reported as a result of this event.A photo of the complaint device was provided and showed that the stent shaft was broken.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Correction: additional information was received on april 23, 2024, the stent coil was detached based on the photo provided.Due to the additional information received, the event is no longer considered reportable.Blocks b5 and h6 have been updated based on additional information received on april 23, 2024.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus ureteral stent was used during a procedure performed on (b)(6) 2024.During the procedure, when the device was unpacked, the stent was found fractured.The procedure was successfully completed with another percuflex plus ureteral stent.There were no patient complications reported as a result of this event.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19149316
Report Number2124215-2024-22585
Device Sequence Number7406394
Product Code FAD
UDI-Device Identifier08714729041184
UDI-Public08714729041184
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberM0061752630
Device Catalogue Number175-263
Device Lot Number0030070550
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/23/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale